GARY E. GROSS, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Sulindac (Clinoril; Merck, Sharp & Dohme, West Point, Pennsylvania) is a nonsteroidal anti-inflammatory indene derivative that has gained increasing acceptance in the treatment of meumatoid arthritis and other inflammatory conditions since its introduction in 1977 (1). Bone marrow aplasia and secondary cytopenias have been associated with the use of sulindac (1-2) but granulocytosis associated with this drug has not been reported. We present the following case of acute, extreme, and rapidly reversible granulocytosis associated with an overdose of sulindac.
A 16-year-old boy was admitted to the hospital on 14 February 1982 for observation and treatment for an
GROSS GE. Granulocytosis and a Sulindac Overdose. Ann Intern Med. 1982;96:793–794. doi: https://doi.org/10.7326/0003-4819-96-6-793_2
Download citation file:
Published: Ann Intern Med. 1982;96(6_part_1):793-794.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use